A short proof of the Hölder-Poincaré duality for L p -cohomology
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 179-184
@article{RSMUP_2010__124__179_0,
     author = {Gol'dshtein, Vladimir and Troyanov, Marc},
     title = {A short proof of the H\"older-Poincar\'e duality for $L\_p$-cohomology},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {179-184},
     zbl = {1225.58004},
     mrnumber = {2752683},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__179_0}
}
Gol'dshtein, Vladimir; Troyanov, Marc. A short proof of the Hölder-Poincaré duality for $L_p$-cohomology. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 179-184. http://www.numdam.org/item/RSMUP_2010__124__179_0/

[1] H. Brezis, Analyse fonctionnelle, Théorie et applications. Dunod, Paris 1999. | MR 697382 | Zbl 0511.46001

[2] J. Conway, A course in functional analysis. Second edition. Graduate Texts in Mathematics, 96. Springer-Verlag, New York, 1990. | MR 1070713 | Zbl 0706.46003

[3] V. M. Gol'Dshtein - V. I. Kuz'Minov - I. A. Shvedov, A Property of de Rham Regularization Operators, Siberian Math. Journal, 25, No 2 (1984). | MR 741012 | Zbl 0602.58002

[4] V. M. Gol'Dshtein - V. I. Kuz'Minov - I. A. Shvedov, Dual spaces of Spaces of Differential Forms, Siberian Math. Journal, 54, No 1 (1986). | MR 847413 | Zbl 0654.46040

[5] V. Gol'Dshtein - M. Troyanov, Sobolev Inequality for Differential forms and L p -cohomology. Journal of Geom. Anal., 16, No 4 (2006), pp. 597--631. | MR 2271946 | Zbl 1105.58008

[6] V. Gol'Dshtein - M. Troyanov, The Hölder-Poincaré Duality for L q,p -cohomology Preprint.

[7] M. Gromov, Asymptotic invariants of infinite groups. In "Geometric Group Theory", ed. G. Niblo and M. Roller, Cambridge: Cambridge University Press, (1993). | MR 1253544

[8] P. Pansu, Cohomologie L p et pincement. Comment. Math. Helv., 83 (2008), pp. 327--357. | MR 2390047 | Zbl 1142.53023